# SDR AALA201712299033

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO NR 2 ACCESS PANEL 132BZ IS DAMAGED IN SEVERAL AREAS.  ACCOMPLISHED A PERMANENT REPAIR IAW AMM 2500-09,  25-00-21,   AND SRM 51-42-01.
